# SDR IXXA060515S

- Difficulty date: January 21, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Zone 500
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT MAIN LANDING GREA STRUT CUTOUT AFT VERTICAL WEB GOUGED.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS IAW DC8 SRM 51-1-21, 51-1-8, AND DOUGLAS DRAWING 5651221.
